My Hydrocodone Withdrawal and Recovery Journal - Part 31

By hydrofibro · Jan 22, 2015 · ·
  1. So today is day 17. My last post was day 11 and I went out to eat and to the grocery store. Solid food was a bad Idea that day. I have been feeling better but feel like hell today. Having some esophagus problems that are causing vomiting and I'm in a lot of pain. Had to take tramadol 2x today. Try not to take it very often cuz of the horror stories on here. When I do take it not Over 100 mg in a day and not every day. The valium was so helpful during detox. Haven't taken it for almost a week either. I'm depressed. I know I need to get out of the house and get of netflix. Should have done that the last couple days while I was feeling better but I'm sick today. I have been juicing and eating walnuts and Greek yogurt, cottage cheese and watermelon. Helps heal brain. Sleep is up to 6 hrs. So ticked off to have esophagitis right now. It's miserable. I have had it before. When I feel better I need to join the land of the living and get out of bed.
    Just want to say overall this hasn't been as bad as I built it up in my head.
    I am laughing and feeling!! I do seem agitated and have taken it out on those around me that makes me feel like crap. But this is totally doable. If your in week 1 or 2 keep pushing it gets better I promise.

Comments

  1. hydrofibro
    Re: Hydrocodone withdrawal - Day five is always my worst!

    Thanks for the info!! Yes today is day 17 moved. To another thread called detox over- on to paws
    God bless
  2. cbabycee
    Re: DETOX over. On to paws journal

    Did u start ur journey on here on day 10 or is there another thread previous to this??

    You seem to be doing well. Stay away from tramadol if you can, can the doctor not prescribe you something else for the throat? Wouldn't have thought tramadol would help the stomach lining xx

    Stay strong and keep busy, and we done!!! X
  3. torn2bits
    Re: DETOX over. On to paws journal

    hydrofibro,
    Congratulations on your progress ;) !!!!

    I wanted to ask for many people that are battling opiate addiction, would you give us all a bit of background, age...usage ,length of use?
    I read your other thread and couldn't get an idea of year daily & duration...etc.

    I hope every hour gets better & better for you.
    ~torn~
  4. hydrofibro
    Re: DETOX over. On to paws journal

    Hey there. Thanks! I'm 37. Was on around 80 mg hydrocodone a day for 7-8 years. I'm on day 20.
  5. hydrofibro
    Re: DETOX over. On to paws journal

    Three weeks today! Feel like crap and can't handle any stress at all. I'm highly agitated. But three weeks!!!!

    hydrofibro added 192 Minutes and 17 Seconds later...

    Have only left my house twice. Cleaned my laundry room and kitchen. Headaches bad
  6. wazup7
    Re: DETOX over. On to paws journal

    Congrats on hitting 3 weeks! In my experience (I'm trying to recall the time I withdrew from a similar habit--80mg/day), the 4th week was very great. 1st and second week were tough to get through, and the third week was like a turnaround week. The fourth week was where I started to feel that "high on sobriety" feeling, and the accomplishment really started to become apparent.

    I've found that the aforementioned sobriety-high tends to drop off after a while, but (for me, at least) it's a welcome side-effect of stopping that actually reinforces my desire to stay clean. Where most of the time I find cravings to use around every corner, that one aspect helps to pull me in the other, more healthy direction.

    I hope you get healthy physically and get a similar feeling this week as well. Just keep at it, and let time do it's thing. There will be bumps, but you'll get better and better in the long run as time goes on.
  7. marathonmel7
    Re: DETOX over. On to paws journal

    Hey there, just wanted to lend a hand of support. I am 53 days clean of heroin after having been addicted for three years. I have a thread in the RA section of the forum you can read if you get bored. It's very long but very intense and chronicles my addiction and my several in fact, many attempts at quitting. So, congratulations on getting clean. You are doing well. I will say that nexium would help with your esophagus and stomach lining. You can get it prescribed. Also, try zantac (spelling) it's over the counter and it may help you too.

    I would watch out for the benadryl because it too, gives me anxiety and makes me hyper. I found that out the hard way while detoxing. Anyhow, you're doing well. You should provide some more background information for us so that we can better support you. As far as the anxiety it has been so much worse for me since I got off of heroin. But, I suffer from major PTSD and I'm bipolar so all bodies are different. I have to take benzos to control it. Otherwise, I will relapse and that's a no no.

    Try and get out of your house and exercise if you can. I know your motivation is low as mine is too still even at the time length I'm at in sobriety. They say it takes a year for the brain and body to heal from an opiate addiction. Just keep at it though. You're doing well, staying clean and reaching out to others so I commend you on that. If you need anything just DM me. Keep up the good work. Nothing good comes easy. Remember that.

    Here's a link to my thread: https://www.drugs-forum.com/forum/showthread.php?t=244649
To make a comment simply sign up and become a member!